# SDR REXA2012032100404

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 18,502 hours, 15,584 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON LANDING (GEAR EXTENSION).  FOUND NOSE GEAR UPLOCK PIN STICKING AND FOUND SEVERAL PROX SWITCHES OUT OF ADJUSTMENT.  ADJUSTED SWITCHES, LUBED ROLLER, AND OPS CHECK GOOD.
